User Profile
A couple weeks ago I overdosed on about 4,000 mg of Seroquel and after getting out of the hospital I\'ve been having consistent stomach aches and heartburn no matter if I eat or not. I was just wondering why this might be happening and what I should bring up to my GI doctor when I have my follow-up with him. Thank you.


Did you find this post helpful?
|

User Profile
replied October 17th, 2018
Abdominal Pain Answer A64482
Hi,
Welcome to ehealthforum,
Persistent stomach pain and heartburn despite use of OTC antacid use might suggest probability of Acid Peptic Disease, or gastritis, or gastric ulcers caused as complication of your drug overdose induced gastritis. The exact cause can only be made out after careful examination and evaluation. Consider visiting your doctor/healthcare provider for thorough examination and evaluation to look for the underlying cause and get started on treatment as appropriate based on your examination findings and evaluation results for symptom relief. If needed, consider discussing with a Gastroenterologist for second opinion. Be in regular monitoring and follow-up with your treating doctor/gastroenterologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
Take care.


|
Did you find this post helpful?
Tags: Heartburn, Diet
Quick Reply
Must Read
Abdominal pain and bellyaches are common. Though most cases of abdominal pain aren't serious, sometimes you will need to see a doctor. We’ll review some of...
Abdominal pain can be uncomfortable but is very common. But when is pain in the abdomen serious? Learn how to describe your symptoms more accurately so that yo...
It's important to "know your pain" to help your doctor diagnose the reason behind abdominal pain. Read on for more tools and information about how to diagnose ...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Abdominal Pain , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.